Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximation theorems for zero-sum nonstationary stochastic games

Author: Andrzej S. Nowak
Journal: Proc. Amer. Math. Soc. 92 (1984), 418-424
MSC: Primary 90D15; Secondary 93E05
MathSciNet review: 759667
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with zero-sum nonstationary stochastic games with countable state and action spaces which include both Shapley's stochastic games [11] and infinite games with imperfect information studied by Orkin in [7]. It is shown that any nonstationary stochastic game with a bounded below lower semicontinuous payoff defined on the space of all histories has a value function and the minimizer has an optimal strategy. Moreover, two approximation theorems extending the main results of Orkin from [7] are established. Finally, counterexamples answering in the negative some open questions raised by Orkin [7] and Sengupta [10] are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D15, 93E05

Retrieve articles in all journals with MSC: 90D15, 93E05

Additional Information

Keywords: Zero-sum discrete-time nonstationary stochastic game, infinite game, imperfect information
Article copyright: © Copyright 1984 American Mathematical Society